# SDR 03FDEA00638

- Difficulty date: April 23, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT RT X = 47.5 STA 1321 - 1361 CORRODED.  CABIN - STA 1270 TO STA 1390 RT X=47.5 SEAT TRACK REPAIRED AS PER SRM 53-70-00, VOL I, FIG 1.
